# SDR SWAA2021072689912

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500B+17.75; LBL 24; WL 156.5 (MARKED). ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION O FCB FLOOR TO SIDEWALL SUPPORT BS500B+17;LBL24;WL156.5; P/N:143A7501-1; IN AREA 0.9''X0.5''X0.012''DEEP; ORIGINAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR.4(2) FIG. 103; DETAIL A. TOOL USED: DEPTH GAGE ID:ATS2473; N/S/N; [03] CORRECTED MEASUREMENTS; [04] FCB FLOOR TO SIDEWALL SUPPORT BS500B+17.75''; LBL24; WL156.5; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD TTG8Q005NAAS; [05] VERIFIED CUSTOMER CARD TTG8Q005NAAS WILL BE REPLACE.
